MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH T3 RACER HANDPIECE; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH T3 RACER HANDPIECE; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 6460385
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1 device will not be returned for evaluation.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.
 
Event or Problem Description
This report summarizes 1 malfunction events where a t3 racer handpiece overheated.1 event resulted in the patient being slightly burned with ointment applied.

Brand Name
T3 RACER HANDPIECE
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key20514200
Report Number9614977-2024-00030
Device Sequence Number8690249
Product Code EFB
UDI-Device IdentifierE27664603850
UDI-PublicE27664603850
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6460385
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2024
Patient Sequence Number1
Patient SexUnknown